BibTeX record: journals/isci/MordesonP94

download as .bib file

@article{DBLP:journals/isci/MordesonP94,
  author    = {John N. Mordeson and
               Chang{-}Shyh Peng},
  title     = {Operations on Fuzzy Graphs},
  journal   = {Inf. Sci.},
  year      = {1994},
  volume    = {79},
  number    = {3-4},
  pages     = {159--170},
  url       = {http://dx.doi.org/10.1016/0020-0255(94)90116-3},
  doi       = {10.1016/0020-0255(94)90116-3},
  timestamp = {Tue, 21 Oct 2014 09:39:23 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/MordesonP94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}